Ask an expert
Question

15 Jan 2008

supplement burning
I have been taking Patrick Holford's Get up & Go supplement 'shake' powder which I blend with a banana and soya milk.
However, I find that within a few minutes my facial skin flushes and burns (esp. cheeks and chin).
Is there any particular vitamin / mineral that could specifically cause this?
Answer 188 views
Expert
Natural health
natural health

01 Jan 0001

hi

Vitamin B3 (niacin) might be responsible for this especially if the skin flushing is only for a short period.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18659 votes
Vote